How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52517
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I've been taking amoxicillin few days.. Yesterday when I

Customer Question

I've been taking amoxicillin for a few days.. Yesterday when I had a bowel movement it was light in color.. Is this from the meds
Submitted: 10 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 10 months ago.

Thanks for this question.

I'm Dr. Phil and I'm ready to help

Light colored stool generally indicates that there is an obstruction to bile flow. Bile makes the stool dark

However, it could occur anywhere in the gall bladder, the bile ducts or the pancreas.

Amoxicillin normally wouldn't do this.

I think you need to see your doctor for this.

You need blood tests for the gall bladder and pancreas and probably an ultrasound to start.

But no, amoxicillin is probably not the culprit

Expert:  Dr. Phil, MD replied 10 months ago.

Please don't forget a positive rating. I appreciate it :)
If you have more questions, just reply